# SDR UIEA2023101200901

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 94,336 hours, 15,316 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

LEFT WING GEAR TILT ACTUATOR BROKE. CAUSED DAMAGE TO STRUCTURE AND WING GEAR.( MX IN WORK WHILE IN AOGD FOR LH WING GEAR TILT ACTUATOR INOP. AOGD ETR: 26OCT23 )
